International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 3 | Views: 55

Research Paper | Mathematics | Libya | Volume 11 Issue 1, January 2022

The Oscillations for Delay Impulsive Fractional Partial Differential Equations (IFPDEs)

Suzan. A. A. Abu-harbid | Kholoud W. Saleem | Salima Kh. Ahmed

Abstract: This paper investigates the oscillatory properties of impulsive fractional partial differential equation with several delays and establishes sufficient conditions for oscillation of the fractional partial differential equation. Moreover, we study In this paper, based on the modified Riemann-Liouville derivative, we are concerned with The oscillations for impulsive delay fractional partial differential equations. The main results are illustrated by examples.

Keywords: Oscillation, Impulsive, Fractional partial differential equation, Riemann-Liouville Derivative, Several Delays

Edition: Volume 11 Issue 1, January 2022,

Pages: 1366 - 1371

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait